# SDR MASA200600522

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,552 hours, 1,144 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6410 FAT.  SPOILER / STAB FAULT STATUS MESSAGE.  PERFORMED SPOST TEST WITH FLIGHT CREW. NO FURTHER ACTION REQUIRED.
